# SDR ASOA2013120509550

- Difficulty date: November 9, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,688 hours, 22,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE HOLE ON RT WING OVERSIZED.    COMPLIED WITH REO 601R-57-21-2034, REV P1. MAJOR REPAIR.
